COLATUS Syrup 60ml (CP)

$120 USD

Indication

Used to relief of cold symptoms with nasal congestion, cough, headache, runny nose and fever.

Ingredient

Each 5ml contains:

Acetaminophen 120mg, Chlorpheniramine maleate 1mg, Dextromethorphan HBr 7.5mg, Phenylephrine HCl 2.5mg

Direction

For children from 2 to 6 years old: Take 5ml/time every 6-8 hours. For children from 6 to 12 years old: Take 10ml/time every 6-8 hours. For adults: Take 15ml/time every 6-8 hours.

Side effects

Sleepiness, urticaria, dizziness, nausea

Consult your doctor or pharmacist prior to starting or stopping a new medication